Homogeneity of βG if G is a topological group

Eric K. van Douwen

Colloquium Mathematicae (1979)

  • Volume: 41, Issue: 2, page 193-199
  • ISSN: 0010-1354

How to cite


Eric K. van Douwen. "Homogeneity of βG if G is a topological group." Colloquium Mathematicae 41.2 (1979): 193-199. <http://eudml.org/doc/264959>.

author = {Eric K. van Douwen},
journal = {Colloquium Mathematicae},
keywords = {pseudocompact},
language = {eng},
number = {2},
pages = {193-199},
title = {Homogeneity of βG if G is a topological group},
url = {http://eudml.org/doc/264959},
volume = {41},
year = {1979},

AU - Eric K. van Douwen
TI - Homogeneity of βG if G is a topological group
JO - Colloquium Mathematicae
PY - 1979
VL - 41
IS - 2
SP - 193
EP - 199
LA - eng
KW - pseudocompact
UR - http://eudml.org/doc/264959
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.